# SDR DALA2015030502047

- Difficulty date: March 4, 2015
- Submitted: March 10, 2015
- Operation: Air carrier
- Aircraft: N343NW
- Make and model: Airbus A320-212
- Aircraft serial: 387
- Aircraft time: 67,848 hours, 29,463 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Frame 33
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND CORROSION ON CLEAT IN FWD CARGO COMPARTMENT ON FRAME 33 BETWEEN STR 43R TO STR 44, L=0.950, W=0.300, D=0.002.  SSI 532180.  REPLACED CLEAT IN FWD CARGO COMPARTMENT ON EXACT LOCATION, FRAME 33 BETWEEN STR 43 LT SIDE TO STR 43 RT IAW SRM 51-72-11, DWG D53231626.
